Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1970, Volume 4, Issue 1, Pages 33–41 (Mi faa2633)  

This article is cited in 2 scientific papers (total in 2 papers)

Duality theorems for cohomology groups of complex manifolds

V. D. Golovin


Full text: PDF file (1524 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1970, 4:1, 29–36

Bibliographic databases:

Received: 02.06.1969

Citation: V. D. Golovin, “Duality theorems for cohomology groups of complex manifolds”, Funktsional. Anal. i Prilozhen., 4:1 (1970), 33–41; Funct. Anal. Appl., 4:1 (1970), 29–36

Citation in format AMSBIB
\Bibitem{Gol70}
\by V.~D.~Golovin
\paper Duality theorems for cohomology groups of complex manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1970
\vol 4
\issue 1
\pages 33--41
\mathnet{http://mi.mathnet.ru/faa2633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=269883}
\zmath{https://zbmath.org/?q=an:0204.23502}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 1
\pages 29--36
\crossref{https://doi.org/10.1007/BF01075617}


Linking options:
  • http://mi.mathnet.ru/eng/faa2633
  • http://mi.mathnet.ru/eng/faa/v4/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Golovin, “On spaces of local cohomologies of complex analytic manifolds”, Funct. Anal. Appl., 5:4 (1971), 320–321  mathnet  crossref  mathscinet  zmath
    2. V. D. Golovin, “Hausdorff separation theorems”, Math. USSR-Izv., 12:2 (1978), 247–253  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:172
    Full text:71
    References:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022